MathSciNet Relay Station
MathSciNet bibliographic data
MR1422908 (98h:47023) 47A57 (42A75 47B35)
Rodman, Leiba; Spitkovsky, Ilya M.; Woerdeman, Hugo J. Carathéodory-Toeplitz and Nehari problems for matrix valued almost periodic functions. Trans. Amer. Math. Soc. 350 (1998), no. 6, 2185–2227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement